File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Two-time-scale jump-diffusion models with markovian switching regimes

TitleTwo-time-scale jump-diffusion models with markovian switching regimes
Authors
Issue Date2004
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/17442508.asp
Citation
Stochastics and Stochastics Reports , 2004, v. 76 n. 2, p. 77-99 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82937
ISSN

 

DC FieldValueLanguage
dc.contributor.authorYin, Gen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:35:06Z-
dc.date.available2010-09-06T08:35:06Z-
dc.date.issued2004en_HK
dc.identifier.citationStochastics and Stochastics Reports , 2004, v. 76 n. 2, p. 77-99en_HK
dc.identifier.issn1045-1129en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82937-
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/17442508.aspen_HK
dc.relation.ispartofStochastics and Stochastics Reportsen_HK
dc.titleTwo-time-scale jump-diffusion models with markovian switching regimesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1045-1129&volume=76&issue=2&spage=77&epage=99&date=2004&atitle=Two-time-scale+jump-diffusion+models+with+markovian+switching+regimesen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.identifier.hkuros88752en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats